T Nation

50 mg Weekly -- Still Getting Gyno!


#1

So I've made a post a few months ago how 100 mg, split twice a week, gave me gyno, while on AI. (all pharma) stopped after 3 weeks as it was getting bad. I got a blood test 2 days after last inj and saw my estrogen was low, same with prolactin levels. I was baffled how i was getting gyno.

I took a break from it, this time i gave my body a heads up and did 2 weeks of Aromozin before taking trt again. I was gonna start at 50 mg/week and work my way up to 100 mg twice a week.

I lasted 1 shot this time around. 50 mgs, with aromosin, was STILL giving me gyno. When talking about this with my dr he told me to "increase the aromosin" but i was taking up to 1mg/day of it and it was overkill! my joints were killing me!

Im trying to find the underlying issue of whats causing my gyno. I asked to check my adrenal glands but my dr insists that it doesn't cause gyno and refused for me to check it.

I have also found out I have Hypothyroidism, which I think may be causing the gyno when i take TRT, but I'm not sure. I also noticed my DHEA was high, which may be another factor.

I dont have any blood tests on on, but as far as i can remember these were the levels
while on trt at 100 mg

Testosterone: Was in the mid 800s
Estrogen: Was so low it was marked as <44 (just shooting a random number)
Prolactin: 4 (1-16 normal range)
DHEA: Was at the top, if not, a little bit higher
TSH: was at 6.5
Cortisol: Consistently in the higher range in every blood test

There were other things checked, but i dont remember. I also checked my liver and those ranges came in smack in the middle.

What the hell is giving me gyno when I take trt? I remember reading that its an issue with the adrenal glands, but can't find that info anymore.


#2

You need: T+AI+SERM, please use Nolvadex as some guys get side effects from Clomid. Same dosing and not high dosing.

E2 with cutoff range if <44 would be a test for fertile women that will not resolve male TRT target levels. Get the right labs done.